Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 36, Issue 2, June 2021  pp. 157–168.

On the hereditary sum of digits function to base q

Authors:  Firas Feki
Author institution:Faculty of Science of Sfax, Department of Mathematics, University of Sfax, Soukra Road Km 3.5, PB. 3000, Sfax, Tunisia

Summary:  The aim of this work is to show that the hereditary sum of digits function is well distributed in residue classes when evaluated over an arithmetic progression and to estimate the cardinality of the set of integers under an arithmetic constraint on their hereditary sum of digits.

Contents   Full-Text PDF